# SDR UALA2013031101425

- Difficulty date: March 10, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 67,290 hours, 24,723 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXISTING DOUBLER REPAIR 2 INCHES BELOW STR 16L BS 768.  MAJOR REPAIR ACCOMPLISHED.  REMOVED EXTERNAL REPAIR DOUBLER 2 INCHES BELOW STR 16L AT BS 768 IAW B757-200 SRM 51-40-02 FIG 8.  FABBED, LOCATED, AND DRILLED DOUBLER AND FILLER IAW B757- 200 SRM 53-00-01 FG 201 REPAIR  2.  INSTALLED DOUBLER AND FILLER IAW B757-200 SRM 53-00-01 FIG 201 REPAIR 2.
